The Annals of Mathematical Statistics

Note on the Law of Large Numbers and "Fair" Games

W. Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 3 (1945), 301-304.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731094

Digital Object Identifier
doi:10.1214/aoms/1177731094

Mathematical Reviews number (MathSciNet)
MR13253

Zentralblatt MATH identifier
0060.28701

JSTOR
links.jstor.org

Citation

Feller, W. Note on the Law of Large Numbers and "Fair" Games. Ann. Math. Statist. 16 (1945), no. 3, 301--304. doi:10.1214/aoms/1177731094. https://projecteuclid.org/euclid.aoms/1177731094


Export citation